Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1991, Volume 89, Number 1, Pages 105–120 (Mi tmf5850)  

This article is cited in 5 scientific papers (total in 5 papers)

Action at a distance and equations of motion of a system of two massive points connected by a relativistic string

B. M. Barbashov, A. M. Chervyakov


Abstract: Dynamical equations in the theory of a relativistic string with point masses at the ends are formulated solely in terms of geometrical invariants of the worldlines of the massive ends of the string. In three-dimensional Minkowski space $\mathbf E_2^1$ , these invariants – the curvature $k$ and torsion $\varkappa$ – make it possible to completely recover the world surface of the string up to its position as a whole. It is shown that the curvatures $k_i$, $i=1,2$, of the trajectories are constants that depend on the string tension and the masses at its ends, while the torsions $\varkappa_i(\tau)$, $i=1,2$, satisfy a system of second-order differential equations with shifted arguments. A new exact solution of these equations in the class of elliptic functions is obtained.

Full text: PDF file (1783 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1991, 89:1, 1087–1098

Bibliographic databases:

Received: 08.01.1991

Citation: B. M. Barbashov, A. M. Chervyakov, “Action at a distance and equations of motion of a system of two massive points connected by a relativistic string”, TMF, 89:1 (1991), 105–120; Theoret. and Math. Phys., 89:1 (1991), 1087–1098

Citation in format AMSBIB
\Bibitem{BarChe91}
\by B.~M.~Barbashov, A.~M.~Chervyakov
\paper Action at a~distance and equations of motion of a~system of two massive points connected by a~relativistic string
\jour TMF
\yr 1991
\vol 89
\issue 1
\pages 105--120
\mathnet{http://mi.mathnet.ru/tmf5850}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1151374}
\zmath{https://zbmath.org/?q=an:0780.53052|0733.53057}
\transl
\jour Theoret. and Math. Phys.
\yr 1991
\vol 89
\issue 1
\pages 1087--1098
\crossref{https://doi.org/10.1007/BF01016809}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HT16100010}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5850
  • http://mi.mathnet.ru/eng/tmf/v89/i1/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. M. Barbashov, G. S. Sharov, “Initial-boundary problem for the relativistic string with massive ends”, Theoret. and Math. Phys., 101:2 (1994), 1332–1345  mathnet  crossref  mathscinet  isi
    2. G. S. Sharov, “Determination of the world surface of a relativistic string from the trajectory of a massive end”, Theoret. and Math. Phys., 102:1 (1995), 109–115  mathnet  crossref  mathscinet  zmath  isi
    3. G. S. Sharov, “Analogs of Fourier series for a relativistic string model with massive ends”, Theoret. and Math. Phys., 107:1 (1996), 487–498  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. P. Petrov, G. S. Sharov, “Classification of motions of a relativistic string with massive ends with linearizable boundary conditions”, Theoret. and Math. Phys., 109:2 (1996), 1388–1399  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. G. S. Sharov, “Solution of the initial boundary value problem for the relativistic string with massive ends”, Comput. Math. Math. Phys., 37:5 (1997), 590–601  mathnet  mathscinet  zmath
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:215
    Full text:95
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021